Last August I was being treated by a podiatrist for plantar fasciitis. He injected my foot (on the inside, between the ankle and sole) with steroids. Thanks to his mistaken placement, the steroids went into the fat pad of my heel. That night, the whole sole of my foot, about up to the ball of my foot, turned black and blue. Long story short, after months of pain, I found out that I had suffered severe tissue necrosis from the steroid injection. I have a 11/2 inch wide loss of the entire fat pad of my heel which (surprisingly-not) follows the exact flow of the injection. This podiatrist even told me it was his fault and said the famous words "well, crud". He felt that the fat pad would eventually grow back on it's own. It hasn't. I have tried physical therapy and ultrasound with no luck. Now I am told I need to go to a plastic surgeon. Does anyone know anything about this? It hurts so much as I am basically walking on skin over bone. i cannot find anything online about this happening. HELP!!!!
Don't have any info for you but since no one has responded just wanted to say that really sucks and I hope they can fix it for you.
I have fat pad atrophy and have been dealing with it for 5 years. No treatments have worked for me.
Have you been able to find a solution to your problem?
Email me at tgeorgemail1 at gmail dot com if you want to discuss.